# SDR QXEA200501352

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 18,393 hours, 26,747 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN LOWER AILERON SHROUD, RIGHT HAND WING.  REPAIRED IAW HORIZON AIR EA 2-57-322A.
